Please use this identifier to cite or link to this item:
|Title:||Potassium iodate retinopathy|
|Citation:||Acta Ophthalmologica. Vol.72, No.4 (1994), 513-519|
|Abstract:||Abstract. A case of potassium iodate toxicity in a 22‐year‐old man was reported. After taking a solution of highly concentrated potassium iodate, the patient developed nausea, vomiting, diarrhea and blurred vision. The visual acuity was hand motion in both eyes. The funduscopic examination showed retinal edema with subsequent pigmentary change at the macula and retinal pigment clumping resembling retinitis pigmentosa. The fundus fluorescein angiography and electrophysiologic studies showed degenerative changes of the retinal pigment epithelium and photoreceptor cells. 1994 Institution Acta Ophthalmologica Scandinavica|
|Appears in Collections:||Scopus 1991-2000|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.